U.S. doctors online nowAsk doctors free
FL
A 31-year-old male asked:

I've been on bactrim (sulfamethoxazole and trimethoprim) for a few days. i am starting to get heartburn/acid reflux. this was never an issue prior. could this be from the bactrim (sulfamethoxazole and trimethoprim)?

1 doctor answer2 doctors weighed in
Dr. Laura Anissian
Internal Medicine 22 years experience
Could be: Yes, antibiotics can cause stomach issues. Try to take it with a bit of food.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 10, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.